I have had severe side effects from botox for 2 weeks now, how long is this likely to last? I had botox injections 2 weeks ago, after 5 days I developed flu like symptoms, aching, chills, severe headache and dizziness and am still experiencing these very unpleasant symptoms. How long is this likely to last? Also, I have had botox before, 2 years ago and had none of these symptoms, why is this?
Flu-like Symptoms Persisting for 2 Weeks After Botox
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Botulinum Toxin (Dysport and Botox) and flu like symptoms
Your flu like symptoms are more likely coincidentally related rather than causally related to the Botulinum Toxin (Dysport and Botox) injections.
Flu like symptoms after recieving Botox
I am sorry for your discomfort but sometimes these symptoms are completely unrelated to the actual injections of a neurotoxin. I would advise you to contact the office where you received your injections and alert them to your illness. They should be able to tell you if anyone else has come down sick and also report this issue to Allergan. There is a special number to call if you experience an usual side effect from a Botox treatment and they can also help you mitigate/treat the issue.
In any event, please get loads of rest and stay hydrated by drinking non caffienated beverages. The affects of Botox is self limiting and will eventually go away. Treating yourself well during this time will get you back feeling better sooner. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.